Perturbed and non-perturbed brownian taboo processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 6, pp. 725-736.
@article{AIHPB_2001__37_6_725_0,
     author = {Doney, R. A. and Nakhi, Y. B.},
     title = {Perturbed and non-perturbed brownian taboo processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {725--736},
     publisher = {Elsevier},
     volume = {37},
     number = {6},
     year = {2001},
     zbl = {0989.60076},
     mrnumber = {1863275},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2001__37_6_725_0/}
}
TY  - JOUR
AU  - Doney, R. A.
AU  - Nakhi, Y. B.
TI  - Perturbed and non-perturbed brownian taboo processes
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2001
DA  - 2001///
SP  - 725
EP  - 736
VL  - 37
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/item/AIHPB_2001__37_6_725_0/
UR  - https://zbmath.org/?q=an%3A0989.60076
UR  - https://www.ams.org/mathscinet-getitem?mr=1863275
LA  - en
ID  - AIHPB_2001__37_6_725_0
ER  - 
%0 Journal Article
%A Doney, R. A.
%A Nakhi, Y. B.
%T Perturbed and non-perturbed brownian taboo processes
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2001
%P 725-736
%V 37
%N 6
%I Elsevier
%G en
%F AIHPB_2001__37_6_725_0
Doney, R. A.; Nakhi, Y. B. Perturbed and non-perturbed brownian taboo processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 6, pp. 725-736. http://www.numdam.org/item/AIHPB_2001__37_6_725_0/

[1] E. Csáki, On the lower limits of maxima and minima of Wiener processes and partial sums, Z. Wahrsch. Verw. Gebiete 43 (1978) 205-221. | MR | Zbl

[2] R.A. Doney, Some calculations for perturbed Brownian motion, in: Sém. Probab. XXXII, Lecture Notes Math., 1686, 1998, pp. 231-236. | Numdam | MR | Zbl

[3] F.B. Knight, Brownian local times and taboo processes, Trans. Amer. Math. Soc. 143 (1969) 173-185. | MR | Zbl

[4] A. Lambert, Completely asymmetric Lévy processes confined in a finite interval, Ann. Inst. H. Poincaré 36 (2001) 251-274. | Numdam | MR | Zbl

[5] W. Magnus, F. Oberhettinger, R.P. Soni, Formulas and Theorems for the Special Functions of Mathematical Physics, Springer-Verlag, Berlin, 1966. | MR | Zbl

[6] Y. Nakhi, A study of some perturbed processes related to Brownian motion, Ph. D. Thesis, University of Manchester, 2000.

[7] M. Yor, Some Aspects of Brownian Motion. Part 1. Some Special Functionals, Birkhäuser, Basel, 1992. | MR | Zbl